• crice crice
    August 10, 2008
    Why would the pink 30 mg adderall give me headaches? The orange are fine?
    crice crice
    August 10, 2008

    I have taking adderall for 6-7 years now, and am perscribed 105 mg a day.  I have noticed that some pharmacies are changing from the orange to the pink tablets.  The pink ones give me headaches, and I was wondering why since they should be the same? 

    READ MORE

FROM OUR EXPERTS

This question has not been answered by one of our experts yet.


FROM OUR COMMUNITY

  • Cathi Z August 10, 2008
    Cathi Z
    August 10, 2008

    Generic equivalent medications have the same active ingredient but different inert ingredients.  Maybe you're sensitive to something in the pill or it may be dissolving at a different rate and getting into your blood faster.  That's my guess.

    Perhaps the pharmacist can replace them with the other ones.

    Good luck.

    READ MORE
  • Jess December 30, 2008
    Jess
    December 30, 2008

    I completely agree.  The first time I ever got my prescription, I was giving a bottle of both pink and orange pills.  The pharmacist said he ran out of the orange so he threw about 10 pink ones in there, but they were the same thing and from there on out I would probably be recieving only pink ones.  So, I started on the orange ones for about a week, and they were wonderful.  Having never even taken this drug before I was amazed at how I could actually do my job rather than stare out the window all day.  The I took a pink one, totally different experience.  My body hurt, and was just tired and drained.  Mentally it was the same experience, but physically it was not!  Had I taken the pink pills the very first day, rather than the orange, I would have sworn off this very helpful medication.  I go to walmart to get it filled now, they have always had the orange kind.  There is actually a blog dedicated to how bad the pink ones are w/ tons of comments fromother people who have experienced the same thing!!

     

    http://loveadderall.wordpress.com/2007/08/13/update-on-brand-name-orange-adderall-vs-generic-pink-adderall/

    READ MORE
  • J-DA-THINKA November 01, 2008
    J-DA-THINKA
    November 01, 2008

    I hear you loud and clear and not only do the pink ones give me a head ache i feel them way more body wise or physically than jus the "feeling" of wanting to get things done, its sooo agitating...but any ways, if your doctor does not literally specify on the prescription to give you name brand or prescribed only,  you will get the generic pink ones(d-amphetamine salt combo) cus "your insurance cmpny preferred them".

    READ MORE
  • aBAKER February 22, 2010
    aBAKER
    February 22, 2010

    I was switched from orange (BARR) to pink (CorePharma), as well, and suffered similar negative side effects: headache, achy feeling, flighty feeling and unfocused.

     

    When I confronted the pharmacist, she pulled out the ingredient lists of both generics and noticed the ingredients are similar, but not exactly the same.

     

    Below is a link to a different website that is debating the two generics in question (or google "Pink 20mg VS Peach 20mg"). It goes into greater detail, regarding active/inactive ingredients. Pretty interesting and deeply disturbing.

     

    http://www.pharmer.org/forum/discussion-prescription-and-otc-meds/pink-20mg-vs-peach-20mg-debate

     

    I suggest contacting Barr Pharmaceuticals (Teva?) regarding this change:

     

    Barr Pharmaceuticals
    225 Summit Ave.
    Montvale, NJ 07645
    United States 
    Phone: 201-930-3300
    Fax: 201-930-3330
    Toll Free: 800-222-0190
    http://www.tevapharm.com/contact/

     

    and/or file a complaint with the FDA:

    http://www.fda.gov/Safety/MedWatch/HowToReport/ucm053074.htm

     

    I hope this helps!

    READ MORE
    • topshepherds
      May 20, 2010
      topshepherds
      May 20, 2010

      I STARTED TAKING ADDERLL ABOUT THREE  MONTHS AGO,I WAS STARTED ON THE BLUE ONES,GENARIC.I NOTICED I WAS GETTING DIZZY,SO I TALKED TO MY DOCTOR ABOUT IT AND ASKED IF IT COULD BE THE GENARIC?SHE SAID SHE DIDNT THINK SO,KEEP TAKING IT AND LET HER KNOW HOW I FELT IN A WEEK.THE WHOLE WEEK I HAD A HEADACH AND WAS DIZZY,I THOUGH IT WAS VERTIGO AGAN.

      I WHENT BACK TO THE DOCTOR, TOLD HER I WAS STILL HAVING THE HEADACHES AND DIZZY,I ASKED IF I COULD BE SWITCHED TO THE{ DAW}AND SHE SAID OK LETS TRY IT,SO I HAVE BEEN ON THE {DAW} FOR ABOUT 2 MONTH NOW AND HAVE BEEN FINE ,NOT DIZZY OR ANY HEADACHES,BUT I HAVE NOTICED IT WASNT LASTING TO LONG ANYMORE,I WAS GETTING TIRED AT WORK AROUND 1-2 PM,SO I WENT TO HER YESTERDAY AND EXPLAINED THIS TO HER,SO WE DECIDED TO UP THE DOSE FROM THE 30MG TO 40MG,WITCH IS TAKIN  {1}30MG AND {1}10MG,AND I DIDNT FEEL RIGHT AT ALL AT WORK,I FELT LIKE I WAS IN A BUBBLE,NOT FOCUSED AT ALL,AND I HAVE HAD A MIGRAIN ALL DAY,THEY ARE BOTH {DAW}SO WHAT COULD IT BE?IM AFRAID TO TAKE THE 40 AGAIN IN THE MORNING BECAUSE I HAVE TO WORK,AND I DONT LIKE FEELING THE WAY I DID.ALSO I NOTICED BEFORE THE NEW DOSE,IF I ATE BEFORE I TOOK THE MED OR RIGHT AFTER I WOULD GET TIRED JUST ALITTLE,IS THAT NORMAL?IF I JUST HAVE MY COFFEE AND THE ADDERALL I AM FINE.

      THANKS

      READ MORE
You should know Answers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.